# SDR AWXA200200146

- Difficulty date: February 7, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 38,735 hours, 17,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D534800204436
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - C - DURING C-02 CHECK A CRACK WAS FOUND ON THE LT OUTBOARD WEB JUST BELOW THE AFT GALLEY FR 68-69.  MAINTENANCE REMOVED CRACKED WEB, FABRICATED NEW WEB, AND INSTALLED REPAIR IAW SRM 51-72-00, AND SRM 53-41-14, PG 37 & 41.
